Please use this identifier to cite or link to this item:
Title: Some Equations of Discrete Space Method (DSM) for Polarized Line Transfer
Authors: Nagendra, K. N
Keywords: Discrete Space Method (DSM);Polarized Line Transfer
Issue Date: 2003
Publisher: Astronomical Society of the Pacific
Citation: ASP Conference Proceedings, Vol. 288, pp. 611-615
Abstract: In this note, we present few equations of the Discrete Space Method (DSM) for polarized line transfer. These equations are presented as extensions to the main paper entitled Numerical Solutions of Polarized Line transfer Equations, presented in these proceedings
Appears in Collections:IIAP Publications

Files in This Item:
File Description SizeFormat 
ASPC_Vol_288.pdf371.62 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.